University of Surrey

Test tubes in the lab Research in the ATI Dance Research

THE EXACT CUMULATIVE DISTRIBUTION FUNCTION OF A RATIO OF QUADRATIC FORMS IN NORMAL VARIABLES, WITH APPLICATION TO THE AR(1) MODEL

Forchini, G (2002) THE EXACT CUMULATIVE DISTRIBUTION FUNCTION OF A RATIO OF QUADRATIC FORMS IN NORMAL VARIABLES, WITH APPLICATION TO THE AR(1) MODEL Econometric Theory, 18 (04). pp. 823-852.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Forchini, Gg.forchini@surrey.ac.ukUNSPECIFIED
Date : August 2002
Depositing User : Symplectic Elements
Date Deposited : 16 May 2017 15:14
Last Modified : 16 May 2017 15:14
URI: http://epubs.surrey.ac.uk/id/eprint/818240

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800